MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MTX 3.75 MM 10 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MTX 3.75 MM 10 MM; DENTAL IMPLANT
Model Number 1980
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k) number: k943604.
 
Event or Problem Description
It was reported that the implant loss integration with bone loss and perforated the sinus.Pain was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: d9: device available for evaluation change ¿no' to 'yes.' h3: device evaluated by manufacturer: change ¿no' to 'yes.'* one (1) impl twist mtx 3.75 mm 10 mm (1980) was returned for investigation (image attached in complaint).Visual evaluation of the as returned product identified minor signs of use.Implant matched prints where measured using caliper 1831, due (b)(6) 2022.No malfunction was noticed during product evaluation that will contribute to the event.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on tooth # 16 (fdi) and was used for approximately 1 year, 4 months.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: spline twist¿ implants fu 8962 rev 3 - 09/19.Dhr review: dhr review was completed for the subject lot number (63647682).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (63647682) for similar events and no other complaint was identified.Review completed utilizing keywords: 'perforated sinus' & ' loss of integration bone loss.' post market trend review: august post market trending was reviewed and there were no actionable events or corrective actions for the reported events (perforated sinus & loss of integration bone loss) or product (1980).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TWIST MTX 3.75 MM 10 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14425181
Report Number0002023141-2022-01198
Device Sequence Number5487643
Product Code DZE
UDI-Device Identifier00889024013032
UDI-Public(01)00889024013032(17)220430(10)63647682
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Model Number1980
Device Catalogue Number1980
Device Lot Number63647682
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale